| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
04/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal-mid superficial femoral artery (sfa).Approximately 21 months after the index procedure, the patient¿s left proximal-mid sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00113 and 3006513822-2017-00114.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal-mid superficial femoral artery (sfa).Approximately 21 months after the index procedure, the patient¿s left proximal-mid sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.An independent evaluator has adjudicated the event as possibly related to the device with the rationale that the drug effect cannot be excluded.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00113 and 3006513822-2017-00114.
Additional Manufacturer Narrative
Additional information: the event description added the following statement, "an independent evaluator has adjudicated the event as possibly related to the device with the rationale that the drug effect cannot be excluded." conclusion statement added the following statement, "an independent evaluator has adjudicated the event as possibly related to the device with the rationale that the drug effect cannot be excluded." corrected data: the udi no.Has been changed from "(b)(4)" to "(b)(4)." the following fields (mdr contact person and email address) were changed from "(b)(6)" and "(b)(6)" to "(b)(6)" and "(b)(6)" respectively.The phone number field was changed from (b)(6)" to "(b)(6)" the eval code & desc method codes were changed from "3263 and 3317" to 4110, 3331, and 4115" the eval code & desc conclusion code was changed from "92" to "4310" analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.An independent evaluator has adjudicated the event as possibly related to the device with the rationale that the drug effect cannot be excluded.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.